# SDR MWEA001059

- Difficulty date: October 24, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 32,121 hours, 38,516 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 59133441
- Condition: Tool Damage
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SEAL AREA, UPPER FORWARD CORNER HAS TOOL MARKS AROUND A BN NUT.  REMOVED AND REPLACED PAN SECTION.
